Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 22, NWS Jacksonville, FL

February 24, 20077 counties in Georgia; Gilchrist County, Suwannee County, Florida

NWS Jacksonville, FL issued this red flag warning at Feb 24, 2007, 3:06 AM EST for 7 counties in Georgia; Gilchrist County, Suwannee County, Florida. It took effect at Feb 24, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 3:06 AM EST (08:06 UTC)
In effect from
Feb 24, 2007, 12:00 PM EST
Expired
Feb 24, 2007, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Gilchrist County, FL, Suwannee County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3939 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 240806
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EST SAT FEB 24 2007

FLZ020>022-242300-
/O.UPG.KJAX.FW.A.0025.070224T1800Z-070224T2200Z/
/O.NEW.KJAX.FW.W.0022.070224T1700Z-070224T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-
306 AM EST SAT FEB 24 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON FOR HAMILTON...SUWANNEE AND COLUMBIA COUNTIES DUE TO
LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 35% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 10 TO 15 MPH
WILL LIKELY ESTABLISH BY LATE MORNING.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ035-242300-
/O.NEW.KJAX.FW.W.0022.070224T1700Z-070224T2300Z/
GILCHRIST-
306 AM EST SAT FEB 24 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON FOR GILCHRIST COUNTY DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 35% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 10 TO 15 MPH
WILL LIKELY ESTABLISH BY LATE MORNING.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$
ECZ
3 follow-up statements
000 
WWUS82 KJAX 241735
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 PM EST SAT FEB 24 2007

GAZ132>135-149-150-162-163-242300-
/O.EXB.KJAX.FW.W.0022.070224T1800Z-070225T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-ECHOLS-CLINCH-
1235 PM EST SAT FEB 24 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST SUNDAY FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST SUNDAY. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 25% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 15 MPH WITH
GUSTS TO 20 MPH ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ020>022-035-242300-
/O.CON.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
1235 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF SUB
35% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 15 MPH WITH GUSTS TO
20 MPH ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ENYEDI
000 
WWUS82 KJAX 241819
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EST SAT FEB 24 2007

FLZ020>022-242300-
/O.NEW.KJAX.FW.A.0026.070226T1700Z-070226T2200Z/
/O.CON.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-
119 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED
A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON.

RELATIVE HUMIDITIES BELOW 35% ARE EXPECTED FOR AN ADDITIONAL 4 TO
5 HOURS THIS AFTERNOON. SOUTHEAST WINDS WILL CONTINUE AROUND 15 MPH
WITH GUSTS TO 20 MPH.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ132>135-149-150-162-163-251100-
/O.CON.KJAX.FW.W.0022.000000T0000Z-070225T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-ECHOLS-CLINCH-
119 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY FOR 
LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 25% RH VALUES. SOUTHEAST WINDS WILL CONTINUE AROUND 15 MPH
WITH GUSTS TO 20 MPH.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ035-242300-
/O.CON.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
GILCHRIST-
119 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 35% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 15 MPH WITH
GUSTS TO 20 MPH ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ023>025-030-251100-
/O.NEW.KJAX.FW.A.0026.070226T1700Z-070226T2200Z/
BAKER-NASSAU-DUVAL-UNION-
119 PM EST SAT FEB 24 2007

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. 

DRY AIR WILL FILTER OVER THE AREA IN THE WAKE OF ANOTHER FRONTAL
PASSAGE. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
35% FOR 4 TO 5 HOURS ACROSS NORTH FLORIDA MONDAY AFTERNOON. 

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH.

$$

ENYEDI
000 
WWUS82 KJAX 241835 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 PM EST SAT FEB 24 2007

GAZ132>135-149-150-162-163-242300-
/O.EXT.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-ECHOLS-CLINCH-
135 PM EST SAT FEB 24 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON 
FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 6 HOURS OF
SUB 25% RH VALUES. SOUTHEAST WINDS WILL CONTINUE AROUND 15 MPH
WITH GUSTS TO 20 MPH.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ020>022-242300-
/O.CON.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
/O.CON.KJAX.FW.A.0026.070226T1700Z-070226T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-
135 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR LOW HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR 
LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON.

RELATIVE HUMIDITIES BELOW 35% ARE EXPECTED FOR AN ADDITIONAL 4 TO
5 HOURS THIS AFTERNOON. SOUTHEAST WINDS WILL CONTINUE AROUND 15 MPH
WITH GUSTS TO 20 MPH.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

FLZ035-242300-
/O.CON.KJAX.FW.W.0022.000000T0000Z-070224T2300Z/
GILCHRIST-
135 PM EST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

ENOUGH DRY AIR WILL REMAIN IN PLACE TO ALLOW FOR 4 TO 5 HOURS OF
SUB 35% RH VALUES. IN ADDITION...SOUTHEAST WINDS OF 15 MPH WITH
GUSTS TO 20 MPH ARE EXPECTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ023>025-030-251100-
/O.CON.KJAX.FW.A.0026.070226T1700Z-070226T2200Z/
BAKER-NASSAU-DUVAL-UNION-
135 PM EST SAT FEB 24 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW 
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. 

DRY AIR WILL FILTER OVER THE AREA IN THE WAKE OF ANOTHER FRONTAL
PASSAGE. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
35% FOR 4 TO 5 HOURS ACROSS NORTH FLORIDA MONDAY AFTERNOON. 

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH.

$$

ENYEDI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 23, 8:56 PM EST, 6 hours 10 minutes earlier.

Area forecast discussion, Feb 23, 8:56 PM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
856 PM EST FRI FEB 23 2007

.UPDATE...WATER VAPOR IMAGERY SHOWS FAIRLY WEAK 500 MB RIDGE OVER
THE MS VALLEY AND GULF OF MEXICO MOVING EWD WITH UPPER LEVEL
MOISTURE IN THE FORM OF SCT-BKN CIRRUS PUSHING THROUGH THE
FORECAST AREA. SFC RIDGE IS LOCATED OVER GA AND CAROLINAS WITH A
WEAK SLY FLOW DEVELOP WELL INLAND AND NE FLOW ALONG THE COAST.
EARLIER THIS AFTERNOON WE SAW SOME VERY IMPRESSIVE DRY AIR WORK
INTO THE BOUNDARY LAYER WITH SFC T/TD SPREADS OF SOME 40-50 DEG
YIELDING RH VALUES WELL BELOW 20 PERCENT OVER A LARGE AREA ACROSS
INLAND ZONES. FOR TONIGHT...ONLY SCT CIRRUS TO AFFECT THE AREA
WITH THE SFC RIDGE AND UPPER LEVEL RIDGE TO SHIFT EWD. THIS WILL
VEER LOW LEVEL WINDS SLOWLY TO THE NE ADVECTING SOME LOW LEVEL
MOISTURE TO THE SE ZONES OVERNIGHT AND ANY PATCHY FOG DEVELOPMENT
WILL BE VERY SHALLOW. CURRENT TEMPS ARE AROUND 1-2 DEG BELOW MODEL
GUIDANCE. GIVEN THE DRY AIR IN PLACE AND CURRENT TEMPS HAVE
DECREASED LOWS SLIGHTLY BUT OVERALL THIS HAS MINIMAL CHANGE TO
THE ZONE FORECAST. MID TO UPPER 30S INLAND AND LOWER 40S NEAR THE
COAST ARE EXPECTED.

&&

.AVIATION...VFR CONDS EXPECTED THROUGH THE PERIOD WITH WINDS
INCREASING FROM THE E TO SE ON SAT WITH FEW-SCT CU DEVELOPING.

&&

.MARINE...BUOY 41012 AND SAUF1 INDICATE NE WINDS AROUND
10-12G16KT AND SEAS AT THE BUOY NEAR 4 FT. WINDS EXPECTED TO
REMAIN NEAR THE SAME SPEEDS WHILE SHIFTING TO ENE THROUGH SAT
MORNING AS SFC RIDGE AXIS SHIFTS OVER THE WATERS. WILL PROBABLY BE
ABLE TO TAKE DOWN SCEC HEADLINES BUT WINDS ARE EXPECTED TO
INCREASE SAT AFTERNOON AND EVENING AS RIDGE MOVES OFFSHORE AS A
COLD FRONT MOVES TOWARD THE SE STATES DURING THE WEEKEND.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR COLUMBIA-HAMILTON-
     SUWANNEE.

GA...NONE.
AM...NONE.
&&

SHASHY/ENYEDI/HURLBUT
Hazardous weather outlook, Feb 23, 10:00 PM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 PM EST FRI FEB 23 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241057-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1000 PM EST FRI FEB 23 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WINDY CONDITIONS WILL BE POSSIBLE ON SUNDAY WITH SOUTH WINDS OF 20
MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE AT TIMES.

DUE TO AN APPROACHING COLD FRONT...SOME THUNDERSTORM ACTIVITY IS
EXPECTED LATE SUNDAY. ISOLATED STORMS MAY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT/ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 1:19 PM ESTFire Weather WatchJAXBaker, Nassau, Suwannee, Union44 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.